Géométrie analytique
Morphismes géométriquement plats et faisceaux dualisants
[Geometrically flat map and dualizing sheaves]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1087-1091.

Let n be an integer, S a reduced pure dimensional complex analytic space. Let E(S,n) (resp. G(S,n)) be the set of morphisms π:XS from an countable at infinity analytic complex space X to S which are n-equidimensional and open (resp. the set of geometrically flat map that is the element of E(S,n) endowed with cycle of X×S which induce a good multiplicity on the fibers such that (π−1(s))sS become an analytic family of cycles in the sense of Barlet). After showing that each π of E(S,n) is endowed with a canonical OX-coherent analytic sheaf ωπn with many functorial properties, we state the main result of this Note which says that π is in G(S,n) if and only if there exists a canonical morphism (called a relative fundamental class of π) ΩX/Snωπn, compatible with any base change between reduced finite pure dimensional complex spaces, which satisfies the relative trace property and gives, in the local setting, the relative fundamental class of Barlet constructed in 1980. From this, we deduce that π belong to G(S,n) if and only if ωπn is stable by base change and is characterized by the relative trace property; that means precisely that the relative Kunz–Waldi (1988) sheaf of regular differential forms constructed for flat analytic algebra by Kersken (1983) exists in this setting.

Soient n un entier et S un espace complexe réduit de dimension pure finie. Notons E(S,n) (resp. G(S,n)) l'ensemble des morphismes π:XS n-équidimensionnels et ouverts avec X dénombrable à l'infini (resp. les morphismes géométriquement plats, c'est-à-dire les élément de E(S,n) muni d'un cycle poids induisant des multiplicités convenables sur les fibres pour en faire une famille analytique de cycles au sens de Barlet). Après avoir montré que tout élément π de E(S,n) porte naturellement un faisceau OX-cohérent ωπn possédant bon nombre de propriétés fonctorielles, nous établissons le résultat principal de cette Note disant que π appartient à G(S,n) si et seulement si il existe un morphisme canonique ΩX/Snωπn stable par changement de bases entre espaces complexes réduits, vérifiant la propriété de la trace relative et donnant, dans la situation plongée, la classe fondamentale relative construite par Barlet (1980). On constate, par ailleurs, que π est géométriquement plat si et seulement si ωπn est caractérisé par la propriété de la trace relative ; ce qui généralise à ce cadre, la construction des formes méromorphes régulières de Kunz–Waldi (1988) faite par Kersken (1983) dans le cadre des algèbres analytiques plates.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.09.012
Kaddar, Mohamed 1

1 Université Henri-Poincaré, Institut Elie-Cartan, BP 239, 54506 Vandoeuvre-les-Nancy cedex, France
@article{CRMATH_2008__346_19-20_1087_0,
     author = {Kaddar, Mohamed},
     title = {Morphismes g\'eom\'etriquement plats et faisceaux dualisants},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1087--1091},
     publisher = {Elsevier},
     volume = {346},
     number = {19-20},
     year = {2008},
     doi = {10.1016/j.crma.2008.09.012},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.09.012/}
}
TY  - JOUR
AU  - Kaddar, Mohamed
TI  - Morphismes géométriquement plats et faisceaux dualisants
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 1087
EP  - 1091
VL  - 346
IS  - 19-20
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.09.012/
DO  - 10.1016/j.crma.2008.09.012
LA  - fr
ID  - CRMATH_2008__346_19-20_1087_0
ER  - 
%0 Journal Article
%A Kaddar, Mohamed
%T Morphismes géométriquement plats et faisceaux dualisants
%J Comptes Rendus. Mathématique
%D 2008
%P 1087-1091
%V 346
%N 19-20
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.09.012/
%R 10.1016/j.crma.2008.09.012
%G fr
%F CRMATH_2008__346_19-20_1087_0
Kaddar, Mohamed. Morphismes géométriquement plats et faisceaux dualisants. Comptes Rendus. Mathématique, Volume 346 (2008) no. 19-20, pp. 1087-1091. doi : 10.1016/j.crma.2008.09.012. http://www.numdam.org/articles/10.1016/j.crma.2008.09.012/

[1] Andreotti, A.; Norguet, F. La convexité holomorphe dans l'espace analytique des cycles d'une variété algébrique, Ann. Sc. Norm. Pisa, Volume 21 (1965), pp. 811-842

[2] Andreotti, A.; Kaas, A. Duality on complex spaces, Ann. Sc. Norm. Pisa, Volume 27 (1973), pp. 187-263

[3] Angéniol, B.; Elzein, F. La classe fondamentale relative d'un cycle, Bull. Soc. Math. France Mém., Volume 58 (1978), pp. 63-93

[4] Barlet, D. Espace analytique réduit des cycles analytiques complexes compacts d'un espace analytique réduit, Sém. F. Norguet, Lecture Notes in Mathematics, vol. 482, Springer-Verlag, 1975, pp. 1-158

[5] Barlet, D. Faisceau ωX. sur un espace analytique de dimension pure, Sém. F. Norguet, Lecture Notes in Mathematics, vol. 670, Springer-Verlag, 1978, pp. 187-204

[6] Barlet, D. Convexité au voisinage d'un cycle, Sém. François Norguet, Lecture Notes in Mathematics, vol. 807, Springer-Verlag, 1977, pp. 102-121

[7] Barlet, D. Famille analytique de cycles et classe fondamentale relative, Sém. F. Norguet, Lecture Notes in Mathematics, vol. 807, Springer-Verlag, 1980, pp. 1-24

[8] Barlet, D.; Magnusson, J. Integration de classes de cohomologie méromorphes et diviseur d'incidence, Ann. Sci. École Norm. Sup. (4), Volume 31 (1998) no. 6, pp. 811-842

[9] Barlet, D.; Varouchas, J. Fonctions holomorphes sur l'espace des cycles, Bull. Soc. Math. France, Volume 117 (1989), pp. 329-341

[10] Elzein, F. Complexe dualisant et applications à la classe fondamentale d'un cycle, Bull. Soc. Math. France Mém., Volume 58 (1978)

[11] Golovin, V.D. On the homology theory of analytic sheaves, Math. USSR-Izv., Volume 16 (1981) no. 2, pp. 239-260

[12] Kaddar, M. Intégration d'ordre supérieure sur les cycles en géométrie analytique complexe, Ann. Sc. Norm. Pisa Cl. Sci. (4), Volume 29 (2000), pp. 187-263

[13] Kersken, M. Der Residuencomplex in der lokalen algebraischen und analytischen Geometrie, Math. Ann., Volume 265 (1983), pp. 423-455

[14] Kleiman, S.L. Relative duality for quasicoherent sheaves, Compositio Math., Volume 41 (1980) no. 1, pp. 39-60

[15] Kunz, E.; Waldi, R. Regular Differential Forms, Contemporary Math., vol. 79, Amer. Math. Soc., Providence, RI, 1988

[16] Reiffen, H.J. Riemmansche Hebbartkeitssätze für Kohomologieklassen mit kompactem Träger, Math. Ann., Volume 164 (1966), pp. 272-279

[17] Ramis, J.P.; Ruget, G.; Verdier, J.L. Dualité relative en géométrie analytique complexe, Invent. Math., Volume 13 (1971), pp. 261-283

Cited by Sources: